Alert archive / California / Small Craft Advisories in 2021
Small Craft Advisory 47, NWS Los Angeles, CA
NWS Los Angeles, CA issued this small craft advisory at Apr 20, 2021, 2:32 AM PDT. It took effect at Apr 20, 2021, 3:00 PM PDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Apr 20, 2021, 2:32 AM PDT (09:32 UTC)
- In effect from
- Apr 20, 2021, 3:00 PM PDT
- Expired
- Apr 20, 2021, 8:27 PM PDT
- In force
- 5 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted.
631 WHUS76 KLOX 200932 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 232 AM PDT Tue Apr 20 2021 PZZ650-202200- /O.EXP.KLOX.SC.Y.0046.000000T0000Z-210420T1000Z/ /O.NEW.KLOX.SC.Y.0047.210420T2200Z-210421T1000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 232 AM PDT Tue Apr 20 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT WEDNESDAY... * WHAT...Hazardous sea conditions. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...From 3 PM this afternoon to 3 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ673-676-202200- /O.CON.KLOX.GL.W.0018.000000T0000Z-210421T0400Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 232 AM PDT Tue Apr 20 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and combined seas 7 to 10 feet expected when conditions are worst. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands and Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...For the Gale Warning, from 6 PM this evening to 9 PM PDT Tuesday. For the Small Craft Advisory, until 6 PM PDT this evening. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ670-202200- /O.CON.KLOX.GL.W.0018.000000T0000Z-210421T0400Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 232 AM PDT Tue Apr 20 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 25 to 30 kt with gusts up to 35 kt and combined seas 7 to 10 feet expected when conditions are worst. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...For the Gale Warning, from 6 PM this evening to 9 PM PDT Tuesday. For the Small Craft Advisory, until 6 PM PDT this evening. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ645-202200- /O.CON.KLOX.SC.Y.0046.000000T0000Z-210421T0400Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 232 AM PDT Tue Apr 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...Until 9 PM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
3 follow-up statements
089 WHUS76 KLOX 201606 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 906 AM PDT Tue Apr 20 2021 PZZ673-676-210015- /O.CON.KLOX.GL.W.0018.000000T0000Z-210421T0400Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 906 AM PDT Tue Apr 20 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and combined seas 7 to 10 feet when conditions are worst. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands and Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ670-210015- /O.CON.KLOX.GL.W.0018.000000T0000Z-210421T0400Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 906 AM PDT Tue Apr 20 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 25 to 30 kt with gusts up to 40 kt and combined seas around 9 feet when conditions are worst. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ645-210015- /O.CON.KLOX.SC.Y.0046.000000T0000Z-210421T0400Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 906 AM PDT Tue Apr 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ650-210015- /O.CON.KLOX.SC.Y.0047.210420T2200Z-210421T1000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 906 AM PDT Tue Apr 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT WEDNESDAY... * WHAT...Hazardous sea conditions. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...From 3 PM this afternoon to 3 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
282 WHUS76 KLOX 202102 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 202 PM PDT Tue Apr 20 2021 PZZ673-676-210400- /O.CON.KLOX.GL.W.0018.000000T0000Z-210421T0400Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 202 PM PDT Tue Apr 20 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and combined seas 7 to 10 feet when conditions are worst. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands and Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ670-210400- /O.CON.KLOX.GL.W.0018.000000T0000Z-210421T0400Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 202 PM PDT Tue Apr 20 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 25 to 30 kt with gusts up to 35 kt and combined seas around 9 feet when conditions are worst. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ645-210400- /O.CON.KLOX.SC.Y.0046.000000T0000Z-210421T0400Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 202 PM PDT Tue Apr 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ650-210515- /O.CON.KLOX.SC.Y.0047.210420T2200Z-210421T1000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 202 PM PDT Tue Apr 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WHAT...Hazardous sea conditions. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...Until 3 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
090 WHUS76 KLOX 210327 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 827 PM PDT Tue Apr 20 2021 PZZ673-676-211000- /O.CAN.KLOX.GL.W.0018.000000T0000Z-210421T0400Z/ /O.NEW.KLOX.SC.Y.0048.210421T0327Z-210421T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 827 PM PDT Tue Apr 20 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT WEDNESDAY... ...GALE WARNING IS CANCELLED... * WHAT...Hazardous sea conditions. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands and Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands. * WHEN...Until 3 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ670-211000- /O.CAN.KLOX.GL.W.0018.000000T0000Z-210421T0400Z/ /O.NEW.KLOX.SC.Y.0048.210421T0327Z-210421T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 827 PM PDT Tue Apr 20 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT WEDNESDAY... ...GALE WARNING IS CANCELLED... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 3 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ650-210430- /O.CAN.KLOX.SC.Y.0047.000000T0000Z-210421T1000Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 827 PM PDT Tue Apr 20 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have diminished below Small Craft Advisory levels, resulting in the cancellation of the Small Craft Advisory. $$ PZZ645-210430- /O.CAN.KLOX.SC.Y.0046.000000T0000Z-210421T0400Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 827 PM PDT Tue Apr 20 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have diminished below Small Craft Advisory levels, resulting in the cancellation of the Small Craft Advisory. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 19, 8:12 PM PDT, 6 hours 20 minutes earlier.
Area forecast discussion, Apr 19, 8:12 PM PDT, 6 hours 20 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
812 PM PDT Mon Apr 19 2021
.SYNOPSIS...19/713 PM.
A cool down with a return of night through morning low clouds and
fog is expected through late in the week. Drizzle or light rain
is possible Wednesday into Thursday morning, mainly for parts of
Los Angeles and Ventura Counties.
&&
.SHORT TERM (MON-THU)...19/811 PM.
Another very warm and dry day across inland portions of Southwest
California, with warmest valley and desert locations topping 90
degrees. An earlier and stronger onshore wind push brought some
cooling today closer to the coast. A weak upper level ridge of
high pressure over the region today will weaken overnight as
an upstream upper level trough moves into northern California.
Pressure gradients already trending onshore this afternoon and
evening, with LAX-Daggett topping out at +4.7 mb, as compared to
+0.1 mb yesterday. This stronger onshore flow and a strengthening
eddy circulation is expected to bring a return of low clouds and
fog to most coastal areas overnight into Tuesday morning,
extending locally into the valleys. Current satellite imagery
showing low clouds and fog moving into portions of the Central
Coast this evening. Fog could become locally dense tonight for
areas north of Point Conception. Also, seeing a tightening of
northerly pressure gradients across southern Santa Barbara county this
evening, with Santa Barbara-Santa Maria gradient reaching -4 mb.
Wind advisory was issued through 3 am tonight with wind gusts
in the 35 to 45 mph range across the foothills, and coastal areas
from Gaviota to Goleta.
As upper level trough across northern California begins to dig
slowly southward on Tuesday, with heights lowering across
southern California, resulting in even stronger onshore flow and
a deepening of the marine layer. The LAX-Daggett gradient is
expected to exceed +8 mb by late Tuesday afternoon, while LAX-
Bakersfield gradient reaches +5 mb. These strong onshore trends
will likely keep some low clouds lingering across some of the
coastal areas into the afternoon hours. In addition, there will be
a significant cooling trend on Tuesday, along with
strengthening onshore winds across the mountains and deserts,
with gusts in the 30 to 45 mph range.
*** From previous discussion ***
Going forward, the rest of the week will be much cooler as a
couple of low pressure systems drop out of the north and move
through the state. Onshore flow will continue to increase and the
marine layer will become much more widespread and include the
coastal slopes by Wednesday and Thursday. Still dealing with some
northerly gradients today across the western portion of the Santa
Ynez Range and there could be some brief advisory level wind gusts
there tonight. Will hold off issuing an advisory due to it being
marginal and mostly in low impact areas but people driving through
the Gaviota area will feel some decent gusts this evening. These
winds will also hold off the low cloud push tonight across srn SB
County and Ventura County but clouds should start to fill in early
Tuesday and certainly by Tuesday evening. Likely many coastal
areas will stay cloudy well into the afternoon but expect most
valleys should clear out.
The first upper low Wednesday will mostly stay north and east of
the area but significant cooling aloft will push the marine layer
depth above 3000'. Drizzle was already in the forecast but upped
the ante by adding in some 15-20 pops and light rain chances for
parts of LA County in the morning. Minimal, if any, clearing for
coast and coastal valleys with highs mostly in the low to mid 60s.
The second upper low Thursday is farther west and probably has the
best chance of dropping measurable rain across LA County.
Increased pops 5-10 percent for the morning and added some low
pops in for the afternoon across the LA mountains and Antelope
Valley as models show the airmass becoming slightly unstable. Once
again slow if any clearing for coast and coastal valleys.
Increasing southwest winds expected in the Antelope Valley,
especially the foothill areas this week, possibly reaching
advisory levels at times.
.LONG TERM (FRI-MON)...19/143 PM.
Strong onshore flow to continue Friday and into the weekend,
though the upper lows will be replaced by a weak ridge Friday into
early Saturday that will help warm temps a few degrees and reduce
the marine layer depth and speed up clearing. Models continue to
show a full latitude trough early next week, though differ quite
a bit with rain chances. Basically all of the ECMWF ensembles show
at least a little rain across most of the forecast area Sunday
night into Monday while the GFS ensembles are drier. Interestingly
both the GFS and EC deterministic runs were drier than earlier
solutions, especially southern areas. It's likely the very early
season typhoon in the western Pacific is causing some issues in
the model runs that may continue for several more days so it may
some time before we have more clarity in the rain situation for
next week. For now, odds favor some rain in most areas by next
Monday, but on the light side.
&&
.AVIATION...20/0105Z.
At 0007Z at KLAX, the marine layer was 600 feet deep. The top of
the inversion was at 1600 feet with a temperature of 23 degrees C.
High confidence in TAFs for KPMD and KWJF.
Low to moderate confidence in coastal and valley TAFs. For KSMX,
KSBP, and KPRB, good confidence in IFR cigs lowering to LIFR
tonight. Timing of arrival of cigs may be off by +/- 90 minutes.
There is a 50% chance of 1/4SM FG VV002. For coastal sites south
of Point Conception, there is a 30-40% chance of no cigs,
especially for KSBA where north winds may keep clouds away. If
cigs do form, good confidence in IFR cigs rising to MVFR after 12Z
but low confidence in timing of flight category changes. There is
a 40% chance of no cigs for KBUR and KVNY.
KLAX...Low to moderate confidence in TAF. Cigs may arrive as early
as 09Z. There is a 40% chance of 4SM BR OVC004. Good confidence
that an east wind component will be 6 kt or less.
KBUR...Low confidence in TAF. There is a 40% chance of no cigs. If
cigs do form, they may form as early as 12Z.
&&
.MARINE...19/715 PM.
Moderate to high confidence in the current forecast.
For the outer waters...patchy dense fog will develop tonight
through Tuesday morning. Gale force level winds will very likely
persist much of the time period through Tuesday evening,
transitioning to SCA levels on Wednesday. Conditions should fall
below SCA levels Thursday and Friday.
For the inner waters along the central coast... A Small Craft
Advisory will be in place through Tuesday evening.
Inside the southern California bight, SCA level winds will likely
linger much of tonight across the western portion of Santa
Barbara Channel. Otherwise an eddy circulation will strengthen
overnight into Tuesday morning across the inner waters with
southeast sustained winds up to 15 knots with locally higher
gusts possible.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory in effect until 3 AM PDT Tuesday for zones
39-52. (See LAXNPWLOX).
PZ...Small Craft Advisory in effect until 9 PM PDT Tuesday for
zone 645. (See LAXMWWLOX).
Small Craft Advisory in effect until 3 AM PDT Tuesday for
zone 650. (See LAXMWWLOX).
Gale Warning in effect until 9 PM PDT Tuesday for zones
670-673-676. (See LAXMWWLOX).
&&
.HAZARD POTENTIAL OUTLOOK (THU-MON).
No significant hazards expected.
&&
PUBLIC...Gomberg/MW
AVIATION...Stewart
MARINE...Gomberg/Sweet
SYNOPSIS...MW/Stewart
weather.gov/losangelesThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 6:27 PM PDT | Wind Advisory | LOX | 15 hr | |
| Apr 20, 2:27 AM PDT | Wind Advisory | LOX | 19 hr |
Nearby
Small Craft Advisories in California, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.